Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

12 year old diagnosed with acute tonsillitis. Prescribed with vibazime. Reddish itchy rashes. Allergy to medication?

my 12 year son diaognised with acute tonsilitis, prescribed vibazime 200 DT ( cefixime dispersible 200) twice a day for five days. After fourth day developed rashes , redness and itching almost all over, doesn t appear severe but continues itching. Can avil be given? or any other immediate remedy? haven t given him last dosage i.e the 10th dose (today is the fifth & last day).
Asked On : Mon, 27 Aug 2012
Answers:  1 Views:  249
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Critical Care Specialist 's  Response
Hello Dear your 12 year old child put on tab cefixime 200 mg for acute tonsillitis and has developed rash and itching all over body,your child has developed allergic reaction to this medicine .first of all you discontinue this medicine,yes you can give him a tablet of avil,or less sedating and new drug like tab levo cetrizin,for two to three days till rash and itching disappear,which will with or two doses of important thing to remember is to keep a not of this medicine that your child is allergic to cefixime and not take this medicine in future,as future reaction can be dangerous one
Answered: Tue, 28 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor